سامانه مدیریت نشریات علمی دانشگاه صنعتی شاهرود

Kamali Ardekani, L., Davvaz, B.. (1398). A GENERALIZATION OF PRIME HYPERIDEALS IN KRASNER HYPERRINGS. , 7(2), 205-216. doi: 10.22044/jas.2019.6407.1318
L. Kamali Ardekani; B. Davvaz. "A GENERALIZATION OF PRIME HYPERIDEALS IN KRASNER HYPERRINGS". , 7, 2, 1398, 205-216. doi: 10.22044/jas.2019.6407.1318
Kamali Ardekani, L., Davvaz, B.. (1398). 'A GENERALIZATION OF PRIME HYPERIDEALS IN KRASNER HYPERRINGS', , 7(2), pp. 205-216. doi: 10.22044/jas.2019.6407.1318
Kamali Ardekani, L., Davvaz, B.. A GENERALIZATION OF PRIME HYPERIDEALS IN KRASNER HYPERRINGS. , 1398; 7(2): 205-216. doi: 10.22044/jas.2019.6407.1318